×

Existence et approximation de points selles pour certains problèmes non linéaires. (French) Zbl 0371.65025


MSC:

65Z05 Applications to the sciences
49J20 Existence theories for optimal control problems involving partial differential equations
35J65 Nonlinear boundary value problems for linear elliptic equations
76D05 Navier-Stokes equations for incompressible viscous fluids
PDF BibTeX XML Cite
Full Text: DOI EuDML

References:

[1] 1. J. P. AUBIN, Cours d’optimisation, Cahiers mathématiques de la décision, Université, Paris-IX, 1972, Approximation of Elliptic Boundary Value Problems, Wiley, Interscience, 1972.
[2] 2. A. BENSOUSSAN, J. L. LIONS et R. TEMAM, Sur les méthodes de décomposition, de coordination, de décentralisations et applications IRIA, Cahier n^\circ 11, t. 2, 1972. Zbl0275.90042 · Zbl 0275.90042
[3] 3. F. BREZZI, Approximation of Saddle Points, R.A.I.R.O., 2, 1974, p. 129-151. Zbl0338.90047 MR365287 · Zbl 0338.90047
[4] 4. F. BREZZI et G. SACCHI, A Finite Element Approximation of a Variational Inequality Related to Hydraulics (à paraître). Zbl0353.76068 · Zbl 0353.76068
[5] 5. I. EKELAND et R. TEMAM, Analyse convexe et problèmes variationnels, Dunod-Bordas, Paris, 1974. English translation : North Holland, Amsterdam, 1975. Zbl0281.49001 MR463993 · Zbl 0281.49001
[6] 6. R. S. FALK, Error Estimates for the Approximation of a Class of Variational Inequalities, Math. of Comp., vol. 28, 1974, p. 963-971. Zbl0297.65061 MR391502 · Zbl 0297.65061
[7] 7. R. GLOWINSKI et A. MARROCO, Sur l’approximation par éléments finis d’ordre 1 et la résolution par pénalisation dualité d’une classe de problèmes de Dirichlet non linéaires, R.A.I.R.O., vol. 2, 1975, p. 41-76. Zbl0368.65053 · Zbl 0368.65053
[8] 8. T. K A T O, Perturbation Theory for Linear Operators, Springer Verlag, Heidelberg-New York, 1966. Zbl0148.12601 MR203473 · Zbl 0148.12601
[9] 9. J. L. LIONS, Quelques méthodes de résolution de problèmes aux limites non linéaires, Dunod, Paris, 1969. Zbl0189.40603 MR259693 · Zbl 0189.40603
[10] 10. M. C. PELISSIER, Sur quelques problèmes non linéaires en glaciologie, Thèse, Université Paris-Sud, 1975. MR439015
[11] 11. P. A. RAVIART et J. M. THOMAS, Primal Hybrid Finite Element Methods for 2nd Order Elliptic Equations (à paraître). Zbl0364.65082 · Zbl 0364.65082
[12] 12. P. A. RAVIART et J. M. THOMAS, A Mixed Finite Element Method for 2nd Order Elliptic Problems, (à paraître). Zbl0362.65089 · Zbl 0362.65089
[13] 13. R. TEMAM, Navier Stokes Equations, North Holland, Amsterdam (à paraître en 1976. Zbl0383.35057 MR603444 · Zbl 0383.35057
[14] 14. F. TREVES, Topological Vector Spaces, Distributions and Kernels, Academic Press, New York, 1970. Zbl0171.10402 MR225131 · Zbl 0171.10402
[15] 15. K. YOSIDA, Functional Analysis, Springer Verlag, Heidelberg-New York, 1966. Zbl0435.46002 · Zbl 0435.46002
This reference list is based on information provided by the publisher or from digital mathematics libraries. Its items are heuristically matched to zbMATH identifiers and may contain data conversion errors. It attempts to reflect the references listed in the original paper as accurately as possible without claiming the completeness or perfect precision of the matching.